Wellbutrin Withdrawal and Tapering Help
"I realize now that everything will be fine because of the supplements, and your program and support. I truly thank GOD for leading me to your website, not just for myself but also to tell others about Point of Return. - Peggy (Wellbutrin)
Wellbutrin is a psychostimulant that can also cause an antidepressant discontinuation syndrome although it affects dopamine, norepinephrine and GABA. Our NonProfit has been helping people withdraw safely for 15 Years.
the Prescription Drug Experts for help.
Real Results for Wellbutrin Dependency
Are you looking for the best way to get off of Wellbutrin, how to wean off Wellbutrin, or how to taper off Wellbutrin? The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Wellbutrin while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We
eliminate Interaction items to help make Wellbutrin withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Wellbutrin correctly. The success of our program is due to our unmatched service and unique mentoring approach. Wellbutrin can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living
your life while tapering.
Read program FAQ page.
We are experts that specialize in Antidepressant withdrawals.
Key Components of Our In-Home Program
- Skilled Experts guiding you throughout the process
Assessment at the onset to determine a gameplan (a $400 value)
*Nutraceuticals specially formulated to help ease symptoms, these are utilized throughout the whole process
- Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
- 24/7 discussion board with encouraging members and knowledgeable mentors
Some people have paid the ultimate price suffering and labeled when all along it was what we know as withdrawal syndrome. I am one of the survivors. For this I am grateful beyond words can truly express!
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people taper off Wellbutrin correctly. With customized taper rates and all natural nutraceuticals, our program allows you to come off Wellbutrin, once and for all, from the comfort of your home. Read program FAQs
" Before I came to Point of Return, I had tried to get off antidepressants on my own a few times. Each time I was fine for a while, but then some life change would hit and I would be back on them again. I am now free from drugs thanks to this program, and look forward to paying it forward and helping others in their journey to loving themselves once again. more.. - Paula (USA)
reach out for help
Wellbutrin history and info
Wellbutrin is an atypical antidepressant that acts on Norepinephrine and Dopamine and belongs to the chemical class of aminoketones that are similar in structure to amphetamines. Wellbutrin is a psychostimulant that exerts its action on Dopamine and Norepinephrine. Dopamine performs a key role in the brain system’s reward-driven learning, and Norepinephrine is crucial in the fight-or-flight response by triggering the release of glucose, increasing heart rate and blood flow to the skeletal system. While the prescribing information for Wellbutrin states a gradual taper is not necessary, 30% of patients have shown withdrawal symptoms do occur that include anxiety, irritability, aggression, mania, uncontrolled movements and mania. Abruptly or rapidly stopping Wellbutrin is not recommended due to the withdrawal syndrome. A gradual taper is advised.
In 2014, a court in China (world's 2nd largest pharmaceutical market) fined GlaxoSmithKline $492 million for bribing Chinese physicians and medical facilities to use more of its products, including Wellbutrin. The court sentenced Glaxo employees to prison.
Wellbutrin was released in 1986 with dosage recommendations of 400-600mg, however a significant incidence of seizures caused the drug to be removed the same year. Wellbutrin was reintroduced in 1989 with a maximum recommended dose of 450mg/day. The FDA approved the sustained-release formulation in 1996 called Wellbutrin SR that required twice a day dosing. In 2003 the FDA approved another sustained release formulation called Wellbutrin XL that called for once a day dosing. GlaxoSmithKline Pharmaceuticals advises that Wellubtin (Buproprion) should not be prescribed to patients with epilepsy or other conditions that lower the seizure threshold.
There is evidence of neuropsychiatric symptoms associated with Wellbutrin in patients with depression, including hallucinations, psychosis, delusions, paranoia, confusion and disturbances in concentration. These side effects are
also common with stimulant medications. In addition, the prescribing information lists hypertension, sometimes severe, was observed in patients both with and without pre-existing hypertension. There have been reports of a false-positive
urine test for amphetamine use in persons taking Wellbutrin.
While the prescribing information for Wellbutrin states a gradual taper is not necessary, 30% of patients have shown withdrawal symptoms do occur that include anxiety, irritability, aggression, mania, uncontrolled movements and mania. Abruptly or rapidly stopping Wellbutrin is not recommended due to the withdrawal syndrome.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...